# SDR EE4Y2021101914076

- Difficulty date: October 19, 2021
- Submitted: October 19, 2021
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N956QQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000056
- Aircraft time: 32,975 hours, 19,475 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Pylon
- Part number: UNK
- Part serial: UNK
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURE INSPECTION, WE FOUND THE LH PYLON, UPPER SPARS LUGS BUSHING WITH CORROSION. AFTER BUSHINGS REMOVAL AS PER AMM TASK 20-10-08-000-801-A PARAGRAPH 1.E. (1), WE DISCOVERED THAT THE LUGS BORE HAD CORROSION.WAS REPAIRED FOLLOWING EMBRAER REPAIR INSTRUCTIONS UNDER ETD  2021-028173 R/A AND COOPESA EO COO-EO-2021-13569-R00 AND APPROVED ON ANAC F-200 FORM PROVIDED BY EMB.
